Title: Haar wavelet collocation method for solving the system of linear Fredholm integral equations with constant coefficients

Authors: A. Padmanabha Reddy; C. Sateesha; Ather Aziz Raina; S.H. Manjula

Addresses: Department of Studies in Mathematics, V.S.K. University, Ballari-583104, India ' Department of Mathematics, R.T.E. Society's Rural Engineering College Hulkoti, Gadag, Karnataka, 582205, India ' Department of Applied Mathematics, Government Degree College Akhnoor, Jammu, Jammu and Kashmir, India ' Department of Mathematics, KLE's J.T. College, Gadag, Karnataka, 582101, India

Abstract: In this paper, we propose different procedure to solve the problem of linear system of Fredholm integral equations with constant coefficients. The proposed method gives the rapidly convergent successive approximation to the analytic solution. The reliability and efficiency of the method are illustrated by investigating the convergence results for some problems. In fact, comparisons are made between the contributed scheme and the generated results.

Keywords: Haar wavelets; system of Fredholm integral equations; collocation method.

DOI: 10.1504/IJMRS.2021.115137

International Journal of Mechanisms and Robotic Systems, 2021 Vol.5 No.1/2, pp.168 - 184

Received: 08 Apr 2019
Accepted: 11 Jun 2019

Published online: 19 May 2021 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article